Come join others currently navigating treatment in our weekly Zoom Meetup! Register here: Tuesdays, 1pm ET.
Fill Out Your Profile to share more about you. Learn more...

Prolonged fever after 4th AC treatment

Options
FTNBC_1980
FTNBC_1980 Member Posts: 3

Hi folks, I'm more than 2 weeks past my 4th AC + Keytrud infusion and have been having a 100 degree fever for the past week. I've been admitted into the hospital due to this and they're not able to find the source of my fever :( I've felt a slight fever before with other infusions but nothing that lasted this long.

Is this something that anyone else has experienced? How long does it last? I feel so lethargic and have a lack of appetite. My taxol infusion was supposed to begin next week and now may be postponed. Thank you for any insight.

Comments

  • trinigirl50
    trinigirl50 Member Posts: 158
    edited January 2022
    Options

    Chemo induced pneumonitis or infection could cause a fever. I had a fever during my chemo and I had to break for 2 weeks. It could be so many things. I went on antibiotics for infection (even though they weren't sure what caused infection), but once they put me on steroids for the inflammation (pneumonitis) I felt better pretty quickly.

    I hope it resolves soon and you can get back to your treatment as soon as possible.

  • FTNBC_1980
    FTNBC_1980 Member Posts: 3
    edited January 2022
    Options

    Thank you for replying. The docs aren’t recommending antibiotics for me yet until they find a source of an infection. I’ve been through so many tests - CT scan, echo, blood tests, fluid cultures, biopsies etc to test for infection and none found. Did they find pneumonitis before they treated you or just tried it? My onc thinks the fever may be Keytruda induced. Hope you’re well.

  • laughinggull
    laughinggull Member Posts: 511
    edited January 2022
    Options

    It happened to me after the first Taxotere (following 4 AC); spent a few days in the hospital and they never found the source of the fever.It is common according to my MO. Some patients get a fever after every single chemo treatment.